# SDR SWAA021423

- Difficulty date: June 27, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,441 hours, 65,578 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 693543656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SHEAR TIE CRACKED AT BS 360, BETWEEN STR'S 14L AND 15L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
